Aa
A
A
Close
1356959 tn?1429796176
Month 3-Roaccutane
Hello everyone, I am on month 3 Roaccutane. My side effects are still the same i.e. dry lips which are better than before and my skin is no longer oily.The white pus is still there fading slowly and my skin is getting darker as I am dark in complexion. I am on a 5 month precription. I can see the little difference on my face and had litte beak ups here and there. I guess one has to be patient with this medication.
Cancel
1 Answers
Page 1 of 1
1711789 tn?1361311607
Hi there!

If after 3 months of usage the medication there has been no improvement in the acne and there are significant side effects, I would suggest seeking a review with your treating dermatologist is continuation of the medication would be advisable or alternative methods tried in the situation.

Take care!
Comment
Cancel
1711789 tn?1361311607
Comment
Comment
Submit Comment
Your Answer
1356959 tn?1429796176
Answer
Know how to answer? Tap here to leave your answer...
Answer
Submit Answer
A
A
Blank
Weight Tracker
Weight Tracker
Start Tracking Now
Acne Community Resources
RSS Expert Activity
233488 tn?1310696703
Blank
Marathon Running Done Over Many Yea...
05/15 by John C Hagan III, MD, FACS, FAAOBlank
233488 tn?1310696703
Blank
New Article on Multifocal IOL vs &q...
05/15 by John C Hagan III, MD, FACS, FAAOBlank
748543 tn?1463449675
Blank
TMJ/TMJ The Connection Between Teet...
01/15 by Hamidreza Nassery , DMD, FICOI, FAGD, FICCMOBlank
Top Dermatology Answerers
1340994 tn?1374197577
Blank
Caryopteris
Raleigh, NC
4851940 tn?1385441629
Blank
jemma116
United Kingdom